MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CRYOSOLUTIONS 1PK CARTRGE; M3

INTEGRA LIFESCIENCES MANSFIELD CRYOSOLUTIONS 1PK CARTRGE; M3
Catalog Number 33518
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that when they attached the cryosolutions 1pk cartrge (33518) during a procedure, all of the air came out at once.No injuries, death, or surgical delay was reported.
 
Additional Manufacturer Narrative
The cryosolutions 1pk cartrge (33518) was returned for evaluation: the device history record (dhr) was reviewed, and no abnormalities related to the reported issue were observed.Failure analysis: the returned 33518 cryosolutions cartridge was in used condition with no visible defect.The cartridge was able to attach to a test pen and function properly.The issue of spraying may be the result of incomplete installation or a damaged o-ring on the pen control mechanism.Per the product instruction for use (ifu), cryosolifu, "care should be taken to align the cartridge and control mechanism so that gas does not inadvertently escape.Screw the cartridge into the control mechanism in a clockwise direction both quickly and completely to ensure proper functionality."the reported complaint could not be duplicated.The returned 33518 cartridge was able to attach and function properly.Root cause analysis: the reported complaint could not be duplicated.The returned 33518 cartridge was able to connect and function properly with a pen control mechanism.This complaint may be the result of incompletely attaching the cartridge or a damaged o-ring.No manufacturing, workmanship, or material deficiency has been identified.

Brand Name
CRYOSOLUTIONS 1PK CARTRGE
Common Device Name
M3
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22770673
Report Number3014334038-2025-00115
Device Sequence Number18547112
Product Code GEH
UDI-Device Identifier10381780171973
UDI-Public10381780171973
Combination Product (Y/N)N
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number33518
Device Lot Number7510332
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date08/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown